# SDR SWIA202055892

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK SECTION, L/H, APPROX. FS 847.16 TO FS 907.00 HAS CORROSION SEVERAL PLACES AT PREVIOUS BLENDS.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED SIDE SEAT RAIL IN AFT CABIN AT FS847.16 TO FS907.00 LEFTHAND SIDE IAW CRJ 900 AMM 53-00-49-400-801 (CONFIG A07) TOOL ID: TUC 6037 DUE DATE: 31JAN21
